# SDR USAA2013081200014

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 40,021 hours, 22,730 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THE AFT LEFT COFFEEMAKER WAS EMITTING SOME SMOKE AND ELECTRICAL ODOR.  CREW REMOVED POWER TO UNIT.  MX R & R AFT LT COFFEEMAKER.
